# SDR SWIA201439733

- Difficulty date: November 1, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 30,922 hours, 25,500 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD  DUE TO CREW REPORTED VIBRATIONS INFLIGHT.  FELT IN THE AIRFRAME AND YOKE.  PILOT SAYS THEY WERE VERY AGGRESIVE 200 AGL AND ABOVE 270 KTS.    INSPECTED ACFT FLIGHT CONTROLS NO DEFECTS NOTED.  RESEALED FWD MLG FAIRING FWD EDGE IAW AMM AND SRM.
